Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2019 | Journal Article | IST-REx-ID: 8416 |
G. Huang and V. Kaloshin, “On the finite dimensionality of integrable deformations of strictly convex integrable billiard tables,” Moscow Mathematical Journal, vol. 19, no. 2. American Mathematical Society, pp. 307–327, 2019.View | DOI | Download Preprint (ext.) | arXiv
2019 | Journal Article | IST-REx-ID: 8418 |
M. Guardia, V. Kaloshin, and J. Zhang, “Asymptotic density of collision orbits in the Restricted Circular Planar 3 Body Problem,” Archive for Rational Mechanics and Analysis, vol. 233, no. 2. Springer Nature, pp. 799–836, 2019.View | DOI | Download Published Version (ext.)
2019 | Journal Article | IST-REx-ID: 196 |
M. Lang and M. Shkolnikov, “Harmonic dynamics of the Abelian sandpile,” Proceedings of the National Academy of Sciences, vol. 116, no. 8. National Academy of Sciences, pp. 2821–2830, 2019.View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv